Voluma four weeks ago, swelling, lumps, pain

How do I get a doctor to see me? I really like the look but how do I get rid of the lumps ,swelling and pain? The doctor i went to has great credentials but evidently no experience in this. She said i am the first and wants to blame me.

Doctor Answers 6

Voluma complications

It is incredibly troublesome that your surgeon has reacted as if this is your fault. You need to schedule a consultation with another board certified plastic surgeon in your area to be assessed in person. You should not still be in pain 4 weeks post injections.

Kindly,

Kouros Azar


Thousand Oaks Plastic Surgeon
4.8 out of 5 stars 21 reviews

Voluma and Lumps and Pain

It sounds as if you need to have the Voluma reversed and you may also need antibiotics. Please consult an experienced dermatologist for the best cosmetic results.  Best, Dr. Green

Voluma and Swelling -- Hyaluronidase and Venus Legacy

if you are unhappy reverse the filler, inject steroids/5fu, and get venus legacy treatments to calm down the swelling.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Voluma bumps, swelling and pain

I am concerned about this and the doctor's reaction. Please seek advice from another doc soon. This might be infection and if so, the Voluma needs to be dissolved and you need to be placed on antibiotics.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Voluma four weeks ago, swelling, lumps, pain

Thank you for your question and I am sorry to hear of your Voluma difficulties.  At this point the lumps, swelling, and pain from Voluma placement should have fully resolved.  I would contact your injector to discuss what may be taking place, have an in-person evaluation performed, and possibly have the Voluma dissolved with a hyaluronidase. Unfortunately dissolving the material will cause you to lose Voluma's improved look.  

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Voluma four weeks ago, swelling, lumps, pain

Hello Chase60,

Sorry to hear about your result.  You should not be having any discomfort 4 weeks out of treatment (or really any discomfort within 24-48 hours of treatment).  Any swelling from the injection would be gone by now, so the swelling you are seeing is the treatment and not really swelling.  Usually in a situation like this I would say to go see your physician injector.  It sounds like you tried that and did not get the result you wanted.  If you are having lumps and a bad result, you can have an injection that gets rid of the product.  You didn't indicate where you had your injection on your face, but it is a thicker filler which is great for deep injections but can be more noticeable if injected in superficial areas like the tear trough.  

Since going back to your injector doesn't sound like an option, I'd recommend you consult with a facial plastic surgeon who performs his or her injections.  This way you can be evaluate and then receive the injection that dissolves the product if it is determined that is the best option.  Don't let one bad experience ruin your thoughts on fillers.  Voluma is great when used in the proper location.  And all fillers can be great (and hopefully your next injection won't have you be the first one injected with that product).

I hope this helps and good luck.  

William Marshall Guy, MD
The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.